# SDR AALA20150223001

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 109,110 hours, 17,707 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Densitometer
- Part number: 40632551
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED & LANDING UNEVENTFUL.  ACFT WAS OVERWEIGHT.  LT MAIN TANK FUEL QTY INDICATOR & TOTALIZER INDICATED 2700 POUNDS LOW.  FLIGHT CREW ELECTED TO DIVERT, PROBLEM CORRECTED ITSELF PRIOR TO LANDING.  FQIS PROCESSOR RECORDED D1, LT MAIN TANK DENSITOMETER, FAULT.  R & R LT MAIN TANK DENSITOMETER IAW 28-41-03-004 & 28-41-00-404.  SYS CHECKED NORMAL.
